# SDR COEA2017040720912

- Difficulty date: April 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: S57210943201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING UPPER SKIN SPLICE AT RIB 23 HAS LEVEL 2 CORROSION. REPAIR PER SRAS ES-2009/17...11447 DATED 5/24/2017.
